A consistent estimate for a scale parameter

Kulinskaya, Elena (1985) A consistent estimate for a scale parameter. Theory of Probability & its Applications, 29 (4). pp. 798-803. ISSN 0040-585X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 04 Jul 2014 12:51
Last Modified: 02 Apr 2021 00:18
URI: https://ueaeprints.uea.ac.uk/id/eprint/48970
DOI: 10.1137/1129106

Actions (login required)

View Item View Item